Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


my feet
Jul 20, 2007

Hi, I am taking Combivir and Reyataz and a blood pressure med (amlodipine 10mg) and just few days ago my feet start paining me so bad. Two days later, I note my feet are swollen/edematous. Is this because of one of the meds that I am on now or is it something to do with my kidneys or something else? Thanks

Response from Dr. Conway

The pain and swelling seemed linked and may relate to the amlodipine you are taking, as calcium channel blockers are well recognized to block the ability of your arteries to contract and thus cause accumulation of fluid in your legs. This is not a side effect of the antiretroviral medications you are taking. This being said, the main things I am concerned about in the setting of edema is some sort of disease of the heart, liver or kidneys. It could also be due to a blockage of the lymphati return from your legs. You should discuss this with your doctor before concluding that the swelling is a side effect of one of your medications.



Previous
was on anti depressant(citalopram) for two years and was drinking alcohol in the same two years time, before i got tested. WIll that effect my HIV test result or any other STD test results.
Next
Grape Seed Extract

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement